# SDR USAA060721

- Difficulty date: May 25, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 42,055 hours, 42,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E & STRINGER 24L CRACKED.  CUT OUT CRACK, POLISHED EDGE, INSTALLED DOUBLER, PAINTED, PRIMED PER SRM 53-00-01 FIG 201, DEFECT SIZE: 3 INCHES.
